Publicação: Limit cycles for singular perturbation problems via inverse integrating factor
Carregando...
Data
2008-12-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In this paper singularly perturbed vector fields Xε defined in ℝ2 are discussed. The main results use the solutions of the linear partial differential equation XεV = div(Xε)V to give conditions for the existence of limit cycles converging to a singular orbit with respect to the Hausdorff distance. © SPM.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Boletim da Sociedade Paranaense de Matematica, v. 26, n. 1-2, p. 41-52, 2008.